# SDR GLBA20111117G

- Difficulty date: November 16, 2011
- Submitted: November 17, 2011
- Operation: Air carrier
- Aircraft: N192GL
- Make and model: Beech 1900D
- Aircraft serial: UE192
- Aircraft time: 33,148 hours, 41,996 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pcb
- Part number: 7123640211
- Part serial: 753H90
- Condition: Inoperative
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON LANDING,  THE GEAR HANDLE ILLUMINATED FOR A SPLIT SECOND AND THE LANDING WARNING HORN SOUNDED AT THE SAME TIME, 3 GREEN GEAR DOWN ILLUMINATED THE WHOLE TIME. MX REPLACED PCB A119, IAW AIM 10-24-01.
